Get free shipping on all orders!

Expertly Curated Essentials

These are the essentials you need to get better. Nothing more, nothing less, Hand-selected by pharmacists, and caregivers to prepare you for anything that comes your way. All our medicines are FDA Monograph Certified made by ethical, world-class manufacturers.

Cold & Flu Relief Kit

Inside the box

Daytime Severe Cold and Flu – 48 softgels, Nighttime Severe Cold and Flu – 48 softgels, Cough Relief - 50 softgels, Instant Hand Cleanser, .

Cough Relief

Uses

Provides control and relief from a frequent cough.

Active Ingredient(s)

Dextromethorphan HBR 10mg.

Daytime Cold & Flu

Uses

Provides non-drowsy relief from common cold and flu symptoms such as headache, fever, sneezing, minor pains, sore throat, runny nose, cough, and nasal congestion.

Active Ingredient(s)

Acetaminophen 325mg, Dextromethorphan HBR 10mg, Phenylephrine HCl 5mg.

Daytime Severe Cold & Flu

Uses

Provides maximum-strength non-drowsy relief from common cold and flu symptoms such as headache, fever, sneezing, minor pains, sore throat, runny nose, cough, and nasal congestion.

Active Ingredient(s)

Acetaminophen 325mg, Dextromethorphan HBR 10mg, Guaifenesin 200mg, Phenylephrine HCl 5mg.

Mucus Relief

Uses

Provides relief from persistent coughs and congestion by loosening thick mucus.

Active Ingredient(s)

Guaifenesin 200mg.

Mucus Relief & Cough Suppressant

Uses

Relieves cough symptoms quickly using dual agents to loosen phlegm and reduce coughing.

Active Ingredient(s)

Guaifenesin 400mg, Dextromethorphan HBR 20mg.

Nasal Decongestant

Uses

Provides maximum-strength, non-drowsy relief from nasal and sinus congestion.

Active Ingredient(s)

Phenylephrine HCl 10mg.

Nighttime Cold & Flu

Uses

Relieves common cold and flu symptoms such as headache, fever, sneezing, minor pains, sore throat, runny nose, and cough, while also helping you get some much-needed sleep.

Active Ingredient(s)

Acetaminophen 325mg, Dextromethorphan HBR 15mg, Doxylamine Succinate 6.25mg.

Nighttime Severe Cold & Flu

Uses

Provides maximum-strength relief from common cold and flu symptoms such as headache, fever, sneezing, minor pains, sore throat, runny nose and cough, while also helping you get some much-needed sleep.

Active Ingredient(s)

Acetaminophen 325mg, Dextromethorphan HBR 10mg, Doxylamine Succinate 6.25mg, Phenylephrine HCl 5mg.

Help at the click of a button
Need help?
Cabinet Care Center